# SDR UATA20190071119

- Difficulty date: July 11, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 29,953 hours, 39,067 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: LN93614C46L4653
- Condition: Frayed
- Location: Rudder
- Part time: 29,953 hours, 39,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH FWD PRIMARY RUDDER CABLE TO HAVE MULTIPLE BROKEN STRANDS.  REPLACED CABLE WITH A NEW CABLE.
